# SDR SWIA200616215

- Difficulty date: February 3, 2006
- Submitted: February 7, 2006
- Operation: Air carrier
- Aircraft: N438SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7574
- Aircraft time: 11,930 hours, 9,270 cycles
- System (JASC): 2760 · Drag Control System
- Part: Control Unit
- Condition: Malfunctioned
- Location: Spoilers
- Stage of operation: NR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

IB SPOILER STATUS MESSAGE.  REPLACED NR 1 AND NR 2 SECU'S IAW MM 27-61-05, OPERATIONAL CHECK GOOD, PN 1 OFF 49-164-20, SN 1 OFF 03033; PN 2 OFF 49-164-6  SN 2 OFF 10533.
